# SDR ASAA0944663

- Difficulty date: February 23, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 65C2632017
- Part serial: 1824
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MID FLAP CHAFED ABOVE I/B AFT FLAP TRACK.  REMOVED CHAFED DOUBLER, FABRICATED AND BONDED REPAIR DOUBLER IAW B737 400 SRM 57 53 01.
